Scalar curvature rigidity of geodesic balls in s^n

Simon Brendle Stanford University Fernando C. Marques Instituto de Matem´atica Pura e Aplicada

Differential Geometry mathscidoc:1609.10228

Journal of Differential Geometry, 88, (3), 379-394, 2011
In this paper, we prove a scalar curvature rigidity result for geodesic balls in Sn. This result contrasts sharply with the counterexamples to Min-Oo’s conjecture constructed in [7].
No keywords uploaded!
[ Download ] [ 2016-09-13 20:46:44 uploaded by admin ] [ 477 downloads ] [ 0 comments ]
@inproceedings{simon2011scalar,
  title={SCALAR CURVATURE RIGIDITY OF GEODESIC BALLS IN S^n},
  author={Simon Brendle, and Fernando C. Marques},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913204644183711889},
  booktitle={Journal of Differential Geometry},
  volume={88},
  number={3},
  pages={379-394},
  year={2011},
}
Simon Brendle, and Fernando C. Marques. SCALAR CURVATURE RIGIDITY OF GEODESIC BALLS IN S^n. 2011. Vol. 88. In Journal of Differential Geometry. pp.379-394. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913204644183711889.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved